Journal of Symbolic Logic

Review: Ehud Hrushovski, The Mordell-Lang Conjecture for Function Fields

David E. Marker

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 2 (1998), 744-746.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745531

JSTOR
links.jstor.org

Citation

Marker, David E. Review: Ehud Hrushovski, The Mordell-Lang Conjecture for Function Fields. J. Symbolic Logic 63 (1998), no. 2, 744--746. https://projecteuclid.org/euclid.jsl/1183745531


Export citation